# SDR 98ZZZX2569

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901VL
- Make and model: Bnorm BN2AMK3
- Aircraft serial: 1003
- Engine: Lyc O540E4C5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: 72877
- Condition: Broken
- Location: Nr 3 Cyl Intake
- Part time: 8,686 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, MECHANIC FOUND EXCESSIVE OIL LEAK ON LEFT ENGINE.  COWLING REMOVED AND FOUND NR 3 CYLINDER INTAKE PUSH HOUSING BROKEN.  AFTER REMOVAL OF HOUSING, FOUND HYDRAULIC TAPPET BODY BROKEN.  ENGINE REMOVED TO INVESTIGATE.  MORE INFORMATION WILL BE SUBMITTED WHEN REPAIR STATION INVESTIGATES.
